# SDR CALA2017122704625

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 70,097 hours, 16,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 181T32004
- Condition: Corroded
- Location: Bs 1778
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ACCESS PANEL 312AR TOP OF HORIZONAL STAB BOX BS 1778 RBL 31.  UPPER SKIN OF HORIZONAL STAB BOX HAS CORROSION 77-07 ACCOMPLISHED PERMANENT REPAIR ON HORIZONTAL STABILIZER UPPER SKIN NEAR RBL 27.83 AND STRINGER 3 PER EC/RA 5510-02801.
